# SDR ASAA2022100340261

- Difficulty date: October 3, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127Y10
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT -RH FLOOR TRANSITION PANEL - STA 847- 867 CORRORED IN AND AROUND FASTENER HOLES. (RED MARKED). GROUNDED - YES. EVALUATED SHIELD & FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN.REMOVED OLD SHIELD, LOCATED & DRILLED NEW SHIELD P/N:146A8127Y10.PO 1042540.1 & INSTALLED IAW B737-800 SRM 51-40-05, SRM 51-40-02 & BAC DWG 146A0081 REV.-.
